# SDR SWAA032573

- Difficulty date: November 20, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 48,791 hours, 45,782 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BS 1016 BULKHEAD CRACKED AT STR 7L.  REPAIRED BULKHEAD WEB PER SRM AND ERO.
